# SDR UALA2012082804811

- Difficulty date: August 28, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 51,147 hours, 13,633 cycles
- Engine: Pwa PW4056
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 6224591512
- Part serial: 108541
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOTH LT & RT FMC'S INOP, RTFL ASSOCIATED AUTO-PILOT CAUTION LIGHT.  SEE AMIS HISTORY FOR INBOARD CREW DEBRIEF.  NOTE ON ARRIVAL, MCDP BITE SHOWED A-P CTR MODE ERROR, CODES 112480, 122480, 132480.  REPLACED CENTER FCC.  ACP'D RELOAD OF FMS NAV DATABASE UA41209001, ACP'D FMCS OPERATIONAL TEST MM.  TESTS OKAY.  ACP 'D CAT III TEST.  TESTS OK.  ACFT STATUS CAT III.
